# SDR AALA20071723

- Difficulty date: September 11, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N194AA
- Make and model: Boeing 757223
- Aircraft serial: 32388
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW  INFLIGHT T979/11SEP - ON CLIMB-OUT RECEIVED NUMBER TWO ENGINE FIRE WARNING WITH NUMBER TWO TURBINE OVERHEAT DETECTOR LOOP PLACARDED INOPERATIVE.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  FOUND NUMBER TWO ENGINE CLAMPS ON FAN AIR VALVE LOOSE.  TIGHTENED CLAMPS AND REPLACED NUMBER ONE TURBINE OVERHEAT DETECTOR SWITCH FOR RIGHT ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
